Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

I had symptoms like feeling hot every another night with tempreture goes up to 37. What could be the reason for it ?

I had sex 164 days ago i did may be around 20 testss for hiv last test was 159 days from my last sex and i had symptoms like feeling hot every another night with tempreture goes up to 37. 2 3 4 5 amn maximum 6 in few cases i did hiv RNA at 45 days and 73 days all came back negetive but from one or two weeks after my sex for more than 5 months i feel at night im hot i have fever but my appetite is perfect my looking every thing normal and im a normal guy not a gay and ididnt slept with prst.. thanx i need your opionion about my tempreture
Asked On : Wed, 24 Nov 2010
Answers:  1 Views:  137
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi.. Welcome to healthcaremagic community forum..
Temperature of upto 99 degree F(37.5 deg C) can be normal. On an off fever following unprotected sexual intercourse can be a sign of HIV.
But with 20!!! HIV tests being negative, I wouldn't consider that temperature changes significant to doubt HIV infection. Since your last tests was more than 4 months ago which is after the window period, and they were negative too, the chance of you being infected is close to impossible.
So relax and need not worry of HIV anymore..
I would take this oppurtunity to suggest you and everyone else "practise safe sex always" in future..
Thanks and Regards
Answered: Fri, 26 Nov 2010
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor